Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Masui. 2012 Nov;61(11):1261-4.

[Two cases of anaphylactoid reaction after administration of sugammadex].

[Article in Japanese]

Author information

  • 1Department of Anesthesiology, Tokushima University Hospital, Tokushima 770-8503.

Abstract

Anaphylaxis during anesthesia is a rare but life-threatening event. Sugammadex is a recently introduced drug that was specifically designed for the reversal of rocuroium and vecuronium-induced neuromuscular block. We describe the cases of a 74-year-old man and a 29-year-old man who developed an anaphylactoid reaction to sugammadex, presenting with cardiovascular collapse. Initial management consisted of fluid administration and intermittent i.v. ephedrine, epinephrine, and hydrocortisone. The patients made uncomplicated recovery and were discharged.

PMID:
23236935
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk